# SDR 2002UALA01168

- Difficulty date: July 14, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N361UA
- Make and model: Boeing 737322
- Aircraft serial: 24454
- Aircraft time: 40,044 hours, 23,019 cycles
- Engine: Ge CFM56*
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 106055437
- Part serial: 2287
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO INDICATED LOSS OF HYDRAULIC FLUID QUANTITY.  REPLACED A SYSTEM QUANTITY TRANSMITTER.  RAN ENGINES AND MOVED FLIGHT CONTROLS.  SYSTEM QUANTITY AND PRESSURE REMAINED STEADY.
